It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Problems Message Board

  • Effects of stress and diet on hairloss....

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-10-2005, 12:46 AM   #1
    c12385
    Member
    (male)
     
    c12385's Avatar
     
    Join Date: Nov 2003
    Posts: 68
    c12385 HB User
    Effects of stress and diet on hairloss....

    How much of a factor is stress and/or diet in hair loss? I left for my first year of college about a month and a half ago. As you can imagine, it was a pretty stressful time for me and I've been extremely busy and stressed out every day ever since I got to school. My diet has also changed, but I've begun taking a multivitamin daily. I've noticed a change in my hairline and that it seems to be receeding. I've always had a hairline that has appeared to be receeding on both corners, so I've been worried about it for years, but recently I've noticed a definite change. I'm not sure if it has actually happened in the couple of months since I've been in school, or if I've only just now noticed it. Any thoughts?? Thanks.

     
    Sponsors Lightbulb
       
    Old 10-10-2005, 11:25 AM   #2
    kittywitty
    Senior Veteran
    (female)
     
    kittywitty's Avatar
     
    Join Date: Apr 2005
    Location: usa, MI
    Posts: 2,157
    kittywitty HB Userkittywitty HB User
    Re: Effects of stress and diet on hairloss....

    Quote:
    Originally Posted by c12385
    How much of a factor is stress and/or diet in hair loss? I left for my first year of college about a month and a half ago. As you can imagine, it was a pretty stressful time for me and I've been extremely busy and stressed out every day ever since I got to school. My diet has also changed, but I've begun taking a multivitamin daily. I've noticed a change in my hairline and that it seems to be receeding. I've always had a hairline that has appeared to be receeding on both corners, so I've been worried about it for years, but recently I've noticed a definite change. I'm not sure if it has actually happened in the couple of months since I've been in school, or if I've only just now noticed it. Any thoughts?? Thanks.
    Both of these have an effect on hair, especially diet. Hair is made up of mostly protein and if you don't eat enough of it, well that's bad news for your hair. It's good that you're taking a multivitamin to supplement, though, that helps. But, it's not a cure all.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    LONG term Albuterol effects Roopdog Exercise & Fitness 2 03-26-2010 12:08 PM
    Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 05:57 PM
    Periods and other side effects of Diane 35 eliannas_mommy Acne 2 03-29-2007 06:40 AM
    Can hairloss be stopped/even reversed with Metformin treatment? lisa222 Polycystic Ovary Syndrome (PCOS) 2 03-08-2007 03:37 PM
    Hairloss. Help! HypoChica Thyroid Disorders 2 04-08-2006 08:37 AM
    Accutane side effects? Dalacined Acne 6 01-30-2006 06:43 PM
    Hairloss and fish diet californiasunflower Hair Problems 0 04-29-2004 05:39 PM
    Hairloss on Wellbutrin? hyperev Hair Loss / Alopecia 3 09-10-2003 09:00 PM
    Hair and Scalp problems from Stress?? Stiffler Anxiety 10 05-05-2003 09:36 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:29 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!